1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Lastingsides.org - Come & Join Up

Discussion in 'Post-Finasteride Syndrome & Accutane Sufferers' started by Took_accutane, Aug 12, 2016.

  1. Took_accutane

    Took_accutane Member

    Joined:
    Mar 11, 2011
    Messages:
    248
    Likes Received:
    0
    Dear All,

    We've hit a brick wall in solving our problems. None of us can get a fucking boner. None of us can think straight for more than 30 seconds at a time. None of us can do physical exercise 10% of what we could before. We. Are. Fucked.

    For a decade+ forum users have gone round in circles. People have shot themselves up with all kinds of stuff, in desperation. People have tried all kinds of prescribed and non-prescribed drugs. Recovery stories are exceptionally thin on the ground. And where they exist, results have not been replicable.

    It's time to start a new phase in your post-Accutane life. We've started a new platform. It's called lastingsides.org. And we made it for you.

    If you've been dealt a God-awful hand of cards by Accutane, Propecia, Lupron or SSRIs - we want to hear from you. Get signed up to your new forum - and let's make shit happen, together. We want studies. We want to get our plight out into the mainstream. We want to shake things the **** up. We want to shake things the **** up, now.

    We've built the platform to make this happen. Now we need you to join us - let's sieze back the future we deserve. The future Accutane has robbed us of. We can take back what's ours - get to lastingsides.org and let's make this happen.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.